Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Steven Johnson syndrome patient due to sulphur drug reaction, took wysolone tablets, increase in weight. Any side effects?

hi sir, i am padmaja. i am a steven johnson syndrome patient. last year it happened for me due to sulfur drug reaction. At that time my doctor suggested to use wysolone 20mg tablets, three per day. and gradually dosage is decreased. now please let me know whether that tablet has any side effects? like over weight etc. my weight has been increased considerably after that. please clarify my doubt.
thank you sir.
Asked On : Sun, 14 Apr 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Neurologist 's  Response
Nov 2013
Hi Padmaja,

Wysolone (prednisolone) is a steroid, and one of the side effects of this medicine is weight gain. Other side effects of this medicine include high BP, high sugars, increased infection, acne or pimples, weakness of bones (osteoporosis), etc.

I hope you have stopped wysolone now.

Please get back if you require any additional information.

Best wishes,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)

Senior Consultant Neurologist

Apollo Hospitals, Hyderabad,

My personal URL on this website:

My email:
Answered: Tue, 16 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor